# SDR IPXA11568918

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, MAIN CARGO COMPARTMENT FLOOR SEAT TRACK HAS CORROSION ON  FLANGE FROM STA. 1100 TO 1180 LBL 62     REMOVED CORROSION IAW EO B757-5310-40638-C
